Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014, Article ID 937386, 7 pages
http://dx.doi.org/10.1155/2014/937386
Research Article

On Third-Order Nonlinearity of Biquadratic Monomial Boolean Functions

Department of Mathematics, School of Allied Sciences, Graphic Era Hill University, Dehradun, Uttarakhand 248002, India

Received 30 January 2014; Accepted 28 February 2014; Published 1 April 2014

Academic Editor: J. A. Tenreiro Machado

Copyright © 2014 Brajesh Kumar Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Golic, “Fast low order approximation of cryptographic functions,” in Advances in Cryptology—EUROCRYPT '96, vol. 1070 of Lecture Notes in Computer Science, pp. 268–282, Springer, 1996. View at Google Scholar
  2. W. Meier and O. Staffelbach, “Nonlinearity criteria for cryptographic functions,” in Advanced in Cryptology—EUROCRYPT '89, vol. 434 of Lecture Notes in Computer Science, pp. 549–562, Springer, 1990. View at Google Scholar
  3. N. Courtois, “Higher order correlation attacks, XL algorithm and cryptanalysis of Toyocrypt,” in Information Security and Cryptology—ICISC, 2002, vol. 2587 of Lecture Notes in Computer Science, pp. 182–199, Springer, 2002. View at Google Scholar
  4. T. Iwata and K. Kurosawa, “Probabilistic higher order differential attack and higher order bent functions,” in Advances in Cryptology—ASIACRYPT '99, vol. 1716 of Lecture Notes in Computer Science, pp. 62–74, Springer, 1999. View at Google Scholar
  5. C. Carlet, “Boolean functions for cryptography and error correcting codes,” in Boolean Models and Methods in Mathematics, Computer Science and Engineering, Y. Crama and P. Hammer, Eds., chapter of the monograph, pp. 257–397, Cambridge University Press, 2010. View at Google Scholar
  6. C. Ding, G. Xiao, and W. Shan, The Stability Theory of Stream Ciphers, vol. 561 of Lecture Notes in Computer Science, Springer, 1991.
  7. L. Knudsen and M. Robshaw, “Non-linear approximations in linear cryptanalysis,” in Advances in Cryptology—EUROCRYPT '96, vol. 1070 of Lecture Notes in Computer Science, pp. 224–236, Springer, 1996. View at Google Scholar
  8. T. Shimoyama and T. Kaneko, “Quadratic relation of S-box and its application to the linear attack of full round DES,” in Advanced in Cryptology—CRYPTO '98, vol. 1462 of Lecture Notes in Computer Science, pp. 200–211, Springer, 1998. View at Google Scholar
  9. Q. Wang and T. Johansson, “A note on fast algebraic attacks and higher order nonlinearities,” Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 6584, pp. 404–414, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Fourquet and C. Tavernier, “An improved list decoding algorithm for the second order Reed-Muller codes and its applications,” Designs, Codes, and Cryptography, vol. 49, no. 1–3, pp. 323–340, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. C. Carlet, “Recursive lower bounds on the nonlinearity profile of Boolean functions and their applications,” IEEE Transactions on Information Theory, vol. 54, no. 3, pp. 1262–1272, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Gode and S. Gangopadhyay, “Third-order nonlinearities of a subclass of Kasami functions,” Cryptography and Communications, vol. 2, no. 1, pp. 69–83, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Gangopadhyay and B. K. Singh, “On second-order nonlinearities of some 𝒟0 type bent functions,” Fundamenta Informaticae, vol. 114, no. 3-4, pp. 271–285, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. B. K. Singh, “On second-order nonlinearity and maximum algebraic immunity of some bent functions in 𝒫𝒮+,” Journal of Applied Mathematics and Computing, 2014. View at Publisher · View at Google Scholar
  15. C. Carlet and S. Mesnager, “Improving the upper bounds on the covering radii of binary Reed-Muller codes,” IEEE Transactions on Information Theory, vol. 53, no. 1, pp. 162–173, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. C. Carlet, “More vectorial Boolean functions with unbounded nonlinearity profile,” International Journal of Foundations of Computer Science, vol. 22, no. 6, pp. 1259–1269, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. F. J. MacWilliams and N. J. A. Sloane, The Theory of Error Correcting Codes, North-Holland, Amsterdam, The Netherlands, 1977.
  18. S. W. Golomb and G. Gong, Signal Design for Good Correlation: For Wireless Communication, Cryptography and Radar, Cambridge University Press, 2005.
  19. O. S. Rothaus, “On “bent” functions,” Journal of Combinatorial Theory A, vol. 20, no. 3, pp. 300–305, 1976. View at Google Scholar · View at Scopus
  20. C. Bracken, E. Byrne, N. Markin, and G. McGuire, “Determining the nonlinearity of a new family of APN functions,” Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, vol. 4851, pp. 72–79, 2007. View at Google Scholar · View at Scopus
  21. A. Canteaut, P. Charpin, and G. M. Kyureghyan, “A new class of monomial bent functions,” Finite Fields and Their Applications, vol. 14, no. 1, pp. 221–241, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Seberry, X. M. Zhang, and Y. Zheng, “Relationships among nonlinearity criteria,” in Advanced in Cryptology—EUROCRYPT '94, vol. 950 of Lecture Notes in Computer Science, pp. 376–388, Springer, 1995. View at Google Scholar